Equivalence of generalized moduli of continuity

Jan Boman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332520

Arkiv for Matematik, 18, (1), 73-100, 1978.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 434 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{jan1978equivalence,
  title={Equivalence of generalized moduli of continuity},
  author={Jan Boman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507829746329},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={73-100},
  year={1978},
}
Jan Boman. Equivalence of generalized moduli of continuity. 1978. Vol. 18. In Arkiv for Matematik. pp.73-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507829746329.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved